# SDR AALA202405225596

- Difficulty date: May 4, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 53,431 hours, 26,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800700
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: MAIN CABIN FLOOR PANEL 222FF AS CORROSION. RECEIVED PANEL 222FF P/N E5367147800700 INSTALLED ON WORK CARD 26C22053014ACCOMPLISHED BY 91105846.
